# SDR DL73E960433

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245WA
- Make and model: Boeing 737247
- Aircraft serial: 23519
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Fs 937
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C 372 WAS STRUCK BY A SERVICE VEHICLE RESULTING IN A 6 INCH TEAR AND GOUGE IN THE SKIN AT STA 937, BETWEEN S-21R AND S-22R.  IN ACCORDANCE WITH B737-200 SRM 53-30-3 FIG 3, THE SKIN WAS REPAIRED.
